Alert archive / Washington / River Flood Warnings in 2011

River Flood Warning 34, NWS Seattle, WA

January 22, 2011King County, Washington

NWS Seattle, WA issued this river flood warning at Jan 22, 2011, 1:31 PM PST for King County, Washington. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Jan 22, 2011, 1:31 PM PST (21:31 UTC)
Expired
Jan 25, 2011, 7:57 PM PST
In force
3 days
Issued by
NWS Seattle, WA
Flood severity
Minor

County King County, WA

The radar

The Seattle radar (KATX), 92 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cedar River (WA) near Landsburg (LNDW1).

Action stage
3.5 ft
Minor stage
5.7 ft
Moderate stage
6.5 ft
Major stage
7.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12117500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

015 
WGUS46 KSEW 222131
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SEATTLE WA
131 PM PST SAT JAN 22 2011

...THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN WASHINGTON...

  CEDAR RIVER NEAR LANDSBURG AFFECTING KING COUNTY.
  CEDAR RIVER AT RENTON AFFECTING KING COUNTY.

.FLOOD BULLETIN NO. 97

CONTROLLED WATER RELEASES INTO THE CEDAR RIVER WILL CONTINUE TO CAUSE
MINOR FLOODING AT TIMES UNTIL FURTHER NOTICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS 
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. 

&&

WAC033-230631-
/O.NEW.KSEW.FL.W.0034.110122T2131Z-110126T0016Z/
/LNDW1.1.ER.000000T0000Z.110123T0000Z.110125T1516Z.NO/
131 PM PST SAT JAN 22 2011

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE CEDAR RIVER NEAR LANDSBURG
* UNTIL FURTHER NOTICE.
* AT  1:00 PM SATURDAY THE STAGE WAS 5.1 FEET.
* FLOOD STAGE IS 5.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 5.0 FEET...THE CEDAR RIVER WILL FLOOD LOW AREAS FROM 
  LANDSBURG DOWNSTREAM THROUGH MAPLEWOOD...MAINLY IN DORRE DON AREA 
  OF MAPLE VALLEY AND ALONG JONES RD.  A STAGE OF 5.0 FEET ON THE 
  CEDAR RIVER CORRESPONDS ROUGHLY TO A PHASE 3 FLOOD IN THE KING 
  COUNTY FLOOD SYSTEM.

$$

WAC033-230631-
/O.EXT.KSEW.FL.W.0026.000000T0000Z-000000T0000Z/
/RNTW1.1.ER.110117T1045Z.110119T0115Z.000000T0000Z.NO/
131 PM PST SAT JAN 22 2011

THE FLOOD WARNING CONTINUES FOR 
  THE CEDAR RIVER AT RENTON
* UNTIL FURTHER NOTICE.
* AT  1:15 PM SATURDAY THE STAGE WAS 12.6 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 12.0 FEET...THE CEDAR RIVER WILL CAUSE MINOR FLOODING 
  ALONG THE RIVER IN RENTON.

$$

WEATHER.GOV/SEATTLE
11 follow-up statements
427 
WGUS86 KSEW 230150
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
550 PM PST SAT JAN 22 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
  CEDAR RIVER NEAR LANDSBURG AFFECTING KING COUNTY. 
  CEDAR RIVER AT RENTON AFFECTING KING COUNTY. 
 
.FLOOD BULLETIN NO. 98

CONTROLLED RELEASES WILL CONTINUE TO CAUSE MINOR FLOODING ON THE
CEDAR AT RENTON AND LANDSBERG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS 
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR 
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO OR OTHER LOCAL MEDIA.

&&

WAC033-230950-
/O.CON.KSEW.FL.W.0034.000000T0000Z-110126T0016Z/
/LNDW1.1.ER.000000T0000Z.110122T2330Z.110125T1516Z.NO/
550 PM PST SAT JAN 22 2011

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER NEAR LANDSBURG
* UNTIL TUESDAY AFTERNOON. 
* AT  5:00 PM SATURDAY THE STAGE WAS 5.4 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED AT 5.4 FEET AT 3 PM SATURDAY AND WILL 
  CONTINUE TO FALL TO BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 5.0 FEET...THE CEDAR RIVER WILL FLOOD LOW AREAS FROM 
  LANDSBURG DOWNSTREAM THROUGH MAPLEWOOD...MAINLY IN DORRE DON AREA 
  OF MAPLE VALLEY AND ALONG JONES RD.  A STAGE OF 5.0 FEET ON THE 
  CEDAR RIVER CORRESPONDS ROUGHLY TO A PHASE 3 FLOOD IN THE KING 
  COUNTY FLOOD SYSTEM.

$$

WAC033-230950-
/O.CON.KSEW.FL.W.0026.000000T0000Z-000000T0000Z/
/RNTW1.1.ER.110117T1045Z.110119T0115Z.000000T0000Z.NO/
550 PM PST SAT JAN 22 2011

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT RENTON
* UNTIL FURTHER NOTICE. 
* AT  5:15 PM SATURDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL.
* IMPACT...AT 12.0 FEET...THE CEDAR RIVER WILL CAUSE MINOR FLOODING 
  ALONG THE RIVER IN RENTON.

$$

WEATHER.GOV/SEATTLE
484 
WGUS86 KSEW 230808
FLSSEW

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1208 AM PST SUN JAN 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
  CEDAR RIVER NEAR LANDSBURG AFFECTING KING COUNTY. 
  CEDAR RIVER AT RENTON AFFECTING KING COUNTY. 
 
.FLOOD BULLETIN NO. 99

CONTROLLED RELEASES WILL CONTINUE TO CAUSE MINOR FLOODING ON THE
CEDAR RIVER AT RENTON AND NEAR LANDSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS 
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR 
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO OR OTHER LOCAL MEDIA.

&&

WAC033-231608-
/O.CON.KSEW.FL.W.0034.000000T0000Z-110126T0016Z/
/LNDW1.1.ER.000000T0000Z.110122T2330Z.110125T1516Z.NO/
1208 AM PST SUN JAN 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER NEAR LANDSBURG
* UNTIL TUESDAY AFTERNOON. 
* AT 11:00 PM SATURDAY...THE STAGE WAS 5.1 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED AT 5.4 FEET AT 3 PM SATURDAY AND WILL 
  FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 5.0 FEET...THE CEDAR RIVER WILL FLOOD LOW AREAS FROM 
  LANDSBURG DOWNSTREAM THROUGH MAPLEWOOD...MAINLY IN DORRE DON AREA 
  OF MAPLE VALLEY AND ALONG JONES RD.  A STAGE OF 5.0 FEET ON THE 
  CEDAR RIVER CORRESPONDS ROUGHLY TO A PHASE 3 FLOOD IN THE KING 
  COUNTY FLOOD SYSTEM.

$$

WAC033-231608-
/O.CON.KSEW.FL.W.0026.000000T0000Z-000000T0000Z/
/RNTW1.1.ER.110117T1045Z.110119T0115Z.000000T0000Z.NO/
1208 AM PST SUN JAN 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT RENTON
* UNTIL FURTHER NOTICE. 
* AT 11:15 PM SATURDAY THE STAGE WAS 13.0 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL.
* IMPACT...AT 12.0 FEET...THE CEDAR RIVER WILL CAUSE MINOR FLOODING 
  ALONG THE RIVER IN RENTON.

$$

WWW.WEATHER.GOV/SEATTLE
173 
WGUS86 KSEW 231358
FLSSEW

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
558 AM PST SUN JAN 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...

  CEDAR RIVER NEAR LANDSBURG AFFECTING KING COUNTY. 
  CEDAR RIVER AT RENTON AFFECTING KING COUNTY. 
 
.FLOOD BULLETIN NO. 100

                CENTRAL WEST REGION

CONTROLLED RELEASES WILL CONTINUE TO CAUSE MINOR FLOODING ON THE
CEDAR RIVER AT RENTON AND NEAR LANDSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS. THIS IS THE CAUSE OF MOST FLOOD
RELATED DEATHS IN WASHINGTON. BE ALERT FOR RAPID CHANGES AND
MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR OTHER
LOCAL MEDIA.

&&

WAC033-232158-
/O.CON.KSEW.FL.W.0034.000000T0000Z-110126T0016Z/
/LNDW1.1.ER.000000T0000Z.110122T2330Z.110125T1516Z.NO/
558 AM PST SUN JAN 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER NEAR LANDSBURG
* UNTIL TUESDAY AFTERNOON. 
* AT 5:00 AM TODAY...THE STAGE WAS 5.0 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL FALL BELOW FLOOD
  STAGE TUESDAY MORNING.
* IMPACT...AT 5.0 FEET...THE CEDAR RIVER WILL FLOOD LOW AREAS FROM 
  LANDSBURG DOWNSTREAM THROUGH MAPLEWOOD...MAINLY IN DORRE DON AREA 
  OF MAPLE VALLEY AND ALONG JONES RD.  A STAGE OF 5.0 FEET ON THE 
  CEDAR RIVER CORRESPONDS ROUGHLY TO A PHASE 3 FLOOD IN THE KING 
  COUNTY FLOOD SYSTEM.

$$

WAC033-232157-
/O.CON.KSEW.FL.W.0026.000000T0000Z-000000T0000Z/
/RNTW1.1.ER.110117T1045Z.110119T0115Z.000000T0000Z.NO/
558 AM PST SUN JAN 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT RENTON
* UNTIL FURTHER NOTICE. 
* AT 5:15 AM TODAY...THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL.
* IMPACT...AT 12.0 FEET...THE CEDAR RIVER WILL CAUSE MINOR FLOODING 
  ALONG THE RIVER IN RENTON.

$$

WWW.WEATHER.GOV/SEATTLE
154 
WGUS86 KSEW 232130
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
130 PM PST SUN JAN 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
 
  CEDAR RIVER AT RENTON AFFECTING KING COUNTY. 
  CEDAR RIVER NEAR LANDSBURG AFFECTING KING COUNTY. 
 
.FLOOD BULLETIN NO. 101

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS 
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON.

&&

WAC033-240530-
/O.CON.KSEW.FL.W.0034.000000T0000Z-110126T0016Z/
/LNDW1.1.ER.000000T0000Z.110122T2330Z.110123T1500Z.NO/
130 PM PST SUN JAN 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER NEAR LANDSBURG
* UNTIL TUESDAY AFTERNOON. 
* AT  1:00 PM SUNDAY THE STAGE WAS 4.8 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* FELL BELOW FLOOD STAGE THIS MORNING.
* NO ADDITIONAL FLOODING IS FORECAST.
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE AT  7:00 AM SUNDAY AND 
  WILL CONTINUE TO FALL.  FLOODING WILL CONTINUE IN SOME AREAS UNTIL 
  THE FLOOD WAVE HAS COMPLETELY PASSED DOWNSTREAM.
* IMPACT...AT 4.2 FEET...THE CEDAR RIVER WILL LOCALLY SPILL OVER ITS 
  BANKS AND OVER JONES RD NEAR 156TH AVE SE.  A STAGE OF 4.2 FEET ON 
  THE CEDAR RIVER CORRESPONDS ROUGHLY TO PHASE 2 IN THE KING COUNTY 
  FLOOD SYSTEM.

$$

WAC033-240530-
/O.EXT.KSEW.FL.W.0026.000000T0000Z-110125T2100Z/
/RNTW1.1.ER.110117T1045Z.110119T0115Z.110125T1200Z.NO/
130 PM PST SUN JAN 23 2011

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT RENTON
* UNTIL TUESDAY AFTERNOON. 
* AT  1:15 PM SUNDAY THE STAGE WAS 12.6 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW
  FLOOD STAGE EARLY TUESDAY MORNING.
* IMPACT...AT 12.0 FEET...THE CEDAR RIVER WILL CAUSE MINOR FLOODING 
  ALONG THE RIVER IN RENTON.

$$

WEATHER.GOV/SEATTLE
312 
WGUS86 KSEW 240405
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
805 PM PST SUN JAN 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
 
  CEDAR RIVER NEAR LANDSBURG AFFECTING KING COUNTY. 
  CEDAR RIVER AT RENTON AFFECTING KING COUNTY. 
 
.FLOOD BULLETIN NO. 102

                CENTRAL WEST REGION

CONTROLLED RELEASES WILL CONTINUE TO PRODUCE FLOODING FLOODING ON THE
CEDAR RIVER AT LANDSBERG AND RENTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS 
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR 
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO OR OTHER LOCAL MEDIA.

&&

WAC033-241205-
/O.EXT.KSEW.FL.W.0034.000000T0000Z-110126T0238Z/
/LNDW1.1.ER.110124T0222Z.000000T0000Z.110125T1738Z.NO/
805 PM PST SUN JAN 23 2011

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER NEAR LANDSBURG
* FROM 6 PM SUNDAY UNTIL TUESDAY EVENING.
* AT  7:00 PM SUNDAY THE STAGE WAS 5.0 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 5.0 FEET...THE CEDAR RIVER WILL FLOOD LOW AREAS FROM 
  LANDSBURG DOWNSTREAM THROUGH MAPLEWOOD...MAINLY IN DORRE DON AREA 
  OF MAPLE VALLEY AND ALONG JONES RD.  A STAGE OF 5.0 FEET ON THE 
  CEDAR RIVER CORRESPONDS ROUGHLY TO A PHASE 3 FLOOD IN THE KING 
  COUNTY FLOOD SYSTEM.

$$

WAC033-241205-
/O.EXT.KSEW.FL.W.0026.000000T0000Z-000000T0000Z/
/RNTW1.1.ER.110117T1045Z.110119T0115Z.000000T0000Z.NO/
805 PM PST SUN JAN 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT RENTON
* UNTIL FURTHER NOTICE. 
* AT  7:15 PM SUNDAY THE STAGE WAS 12.8 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 12.0 FEET...THE CEDAR RIVER WILL CAUSE MINOR FLOODING 
  ALONG THE RIVER IN RENTON.

$$

WEATHER.GOV/SEATTLE
MERCER
080 
WGUS86 KSEW 241202
FLSSEW

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
402 AM PST MON JAN 24 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
 
  CEDAR RIVER AT RENTON AFFECTING KING COUNTY. 
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
  CEDAR RIVER NEAR LANDSBURG AFFECTING KING COUNTY. 
 
.FLOOD BULLETIN NO. 103

                CENTRAL WEST REGION

CONTROLLED RELEASES WILL CONTINUE TO PRODUCE MINOR FLOODING ON THE
CEDAR RIVER NEAR LANDSBURG AND AT RENTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS. THIS IS THE CAUSE OF MOST FLOOD
RELATED DEATHS IN WASHINGTON. BE ALERT FOR RAPID CHANGES AND MONITOR
DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA.

&&

WAC033-242002-
/O.CON.KSEW.FL.W.0034.000000T0000Z-110126T0238Z/
/LNDW1.1.ER.110124T0222Z.000000T0000Z.110125T1738Z.NO/
402 AM PST MON JAN 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER NEAR LANDSBURG
* UNTIL FURTHER NOTICE.
* AT 3:00 AM THIS MORNING...THE STAGE WAS 5.0 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 5.0 FEET...THE CEDAR RIVER WILL FLOOD LOW AREAS FROM 
  LANDSBURG DOWNSTREAM THROUGH MAPLEWOOD...MAINLY IN DORRE DON AREA 
  OF MAPLE VALLEY AND ALONG JONES RD.  A STAGE OF 5.0 FEET ON THE 
  CEDAR RIVER CORRESPONDS ROUGHLY TO A PHASE 3 FLOOD IN THE KING 
  COUNTY FLOOD SYSTEM.

$$

WAC033-242002-
/O.EXT.KSEW.FL.W.0026.000000T0000Z-110127T0932Z/
/RNTW1.1.ER.110117T1045Z.110119T0115Z.110127T0032Z.NO/
402 AM PST MON JAN 24 2011

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT RENTON
* UNTIL FURTHER NOTICE. 
* AT 3:15 AM THIS MORNING...THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW
  FLOOD STAGE WEDNESDAY AFTERNOON.
* IMPACT...AT 12.0 FEET...THE CEDAR RIVER WILL CAUSE MINOR FLOODING 
  ALONG THE RIVER IN RENTON.

$$

WWW.WEATHER.GOV/SEATTLE
928 
WGUS86 KSEW 242109
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
109 PM PST MON JAN 24 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
 
  CEDAR RIVER NEAR LANDSBURG AFFECTING KING COUNTY. 
  CEDAR RIVER AT RENTON AFFECTING KING COUNTY. 
 
.FLOOD BULLETIN NO. 104

                CENTRAL WEST REGION

CONTROLLED RELEASES WILL CONTINUE TO PRODUCE MINOR FLOODING ON THE
CEDAR RIVER NEAR LANDSBURG AND AT RENTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS 
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR 
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO OR OTHER LOCAL MEDIA.

&&

WAC033-250509-
/O.EXT.KSEW.FL.W.0034.000000T0000Z-110125T1607Z/
/LNDW1.1.ER.110124T0222Z.000000T0000Z.110125T0707Z.NO/
109 PM PST MON JAN 24 2011

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER NEAR LANDSBURG
* UNTIL FURTHER NOTICE. 
* AT 12:00 PM MONDAY THE STAGE WAS 5.0 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED BUT CONTINUED PERIODIC RELEASES 
  OF WATER FROM UPSTREAMS DAMS WILL KEEP THE CEDAR RIVER NEAR 
  LANDSBURG AROUND FLOOD STAGE UNTIL FURTHER NOTICE.
* IMPACT...AT 5.0 FEET...THE CEDAR RIVER WILL FLOOD LOW AREAS FROM 
  LANDSBURG DOWNSTREAM THROUGH MAPLEWOOD...MAINLY IN DORRE DON AREA 
  OF MAPLE VALLEY AND ALONG JONES RD.  A STAGE OF 5.0 FEET ON THE 
  CEDAR RIVER CORRESPONDS ROUGHLY TO A PHASE 3 FLOOD IN THE KING 
  COUNTY FLOOD SYSTEM.

$$

WAC033-250509-
/O.EXT.KSEW.FL.W.0026.000000T0000Z-110127T1012Z/
/RNTW1.1.ER.110117T1045Z.110119T0115Z.110127T0112Z.NO/
109 PM PST MON JAN 24 2011

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT RENTON
* UNTIL FURTHER NOTICE. 
* AT 12:15 PM MONDAY THE STAGE WAS 12.7 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED BUT CONTINUED PERIODIC RELEASES 
  OF WATER FROM UPSTREAMS DAMS WILL KEEP THE CEDAR RIVER AT  
  RENTON ABOVE FLOOD STAGE UNTIL FURTHER NOTICE.
* IMPACT...AT 12.0 FEET...THE CEDAR RIVER WILL CAUSE MINOR FLOODING 
  ALONG THE RIVER IN RENTON.

$$

WEATHER.GOV/SEATTLE
259 
WGUS86 KSEW 250350
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
750 PM PST MON JAN 24 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
 
  CEDAR RIVER NEAR LANDSBURG AFFECTING KING COUNTY. 
  CEDAR RIVER AT RENTON AFFECTING KING COUNTY. 
 
.FLOOD BULLETIN NO. 105

                CENTRAL WEST REGION

CONTROLLED RELEASES WILL CONTINUE TO PRODUCE MINOR FLOODING ON THE
CEDAR RIVER NEAR LANDSBURG AND AT RENTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS 
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR 
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO OR OTHER LOCAL MEDIA.

&&

WAC033-251150-
/O.EXT.KSEW.FL.W.0034.000000T0000Z-110126T0220Z/
/LNDW1.1.ER.110124T0222Z.000000T0000Z.110125T1720Z.NO/
750 PM PST MON JAN 24 2011

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER NEAR LANDSBURG
* UNTIL TUESDAY EVENING. 
* AT  7:00 PM MONDAY THE STAGE WAS 5.3 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 5.0 FEET...THE CEDAR RIVER WILL FLOOD LOW AREAS FROM 
  LANDSBURG DOWNSTREAM THROUGH MAPLEWOOD...MAINLY IN DORRE DON AREA 
  OF MAPLE VALLEY AND ALONG JONES RD.  A STAGE OF 5.0 FEET ON THE 
  CEDAR RIVER CORRESPONDS ROUGHLY TO A PHASE 3 FLOOD IN THE KING 
  COUNTY FLOOD SYSTEM.

$$

WAC033-251150-
/O.EXT.KSEW.FL.W.0026.000000T0000Z-110128T0117Z/
/RNTW1.1.ER.110117T1045Z.110119T0115Z.110127T1617Z.NO/
750 PM PST MON JAN 24 2011

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT RENTON
* UNTIL THURSDAY AFTERNOON. 
* AT  7:15 PM MONDAY THE STAGE WAS 13.1 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 12.0 FEET...THE CEDAR RIVER WILL CAUSE MINOR FLOODING 
  ALONG THE RIVER IN RENTON.

$$

WEATHER.GOV/SEATTLE
MERCER
824 
WGUS86 KSEW 251346
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
546 AM PST TUE JAN 25 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
 
  CEDAR RIVER NEAR LANDSBURG AFFECTING KING COUNTY. 
  CEDAR RIVER AT RENTON AFFECTING KING COUNTY. 
 
.FLOOD BULLETIN NO. 106

                CENTRAL WEST REGION

CONTROLLED RELEASES HAVE COME TO AN END BUT MINOR FLOODING WILL
CONTINUE ALONG THE CEDAR RIVER TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS 
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR 
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO OR OTHER LOCAL MEDIA.

&&

WAC033-252146-
/O.EXT.KSEW.FL.W.0034.000000T0000Z-110126T0243Z/
/LNDW1.1.ER.110124T0222Z.000000T0000Z.110125T1743Z.NO/
546 AM PST TUE JAN 25 2011

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER NEAR LANDSBURG
* UNTIL THIS EVENING. 
* AT  5:00 AM TUESDAY THE STAGE WAS 5.3 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* IMPACT...AT 5.0 FEET...THE CEDAR RIVER WILL FLOOD LOW AREAS FROM 
  LANDSBURG DOWNSTREAM THROUGH MAPLEWOOD...MAINLY IN DORRE DON AREA 
  OF MAPLE VALLEY AND ALONG JONES RD.  A STAGE OF 5.0 FEET ON THE 
  CEDAR RIVER CORRESPONDS ROUGHLY TO A PHASE 3 FLOOD IN THE KING 
  COUNTY FLOOD SYSTEM.

$$

WAC033-252146-
/O.CON.KSEW.FL.W.0026.000000T0000Z-110128T0117Z/
/RNTW1.1.ER.110117T1045Z.110119T0115Z.110127T1617Z.NO/
546 AM PST TUE JAN 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT RENTON
* UNTIL THURSDAY AFTERNOON. 
* AT  5:15 AM TUESDAY THE STAGE WAS 13.1 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO
BELOW
  FLOOD STAGE THURSDAY MORNING.
* IMPACT...AT 12.0 FEET...THE CEDAR RIVER WILL CAUSE MINOR FLOODING 
  ALONG THE RIVER IN RENTON.

$$

WEATHER.GOV/SEATTLE
469 
WGUS86 KSEW 252103
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
103 PM PST TUE JAN 25 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
 
  CEDAR RIVER NEAR LANDSBURG AFFECTING KING COUNTY. 
  CEDAR RIVER AT RENTON AFFECTING KING COUNTY. 
 
.FLOOD BULLETIN NO. 107

                CENTRAL WEST REGION

CONTROLLED RELEASES ARE ENDING BUT MINOR FLOODING WILL
CONTINUE ALONG THE CEDAR RIVER TODAY AND TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS 
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR 
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO OR OTHER LOCAL MEDIA.

&&

WAC033-260503-
/O.EXT.KSEW.FL.W.0034.000000T0000Z-110126T0917Z/
/LNDW1.1.ER.110124T0222Z.000000T0000Z.110126T0017Z.NO/
103 PM PST TUE JAN 25 2011

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER NEAR LANDSBURG
* UNTIL LATE TONIGHT. 
* AT 12:00 PM TUESDAY THE STAGE WAS 5.3 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* IMPACT...AT 5.0 FEET...THE CEDAR RIVER WILL FLOOD LOW AREAS FROM 
  LANDSBURG DOWNSTREAM THROUGH MAPLEWOOD...MAINLY IN DORRE DON AREA 
  OF MAPLE VALLEY AND ALONG JONES RD.  A STAGE OF 5.0 FEET ON THE 
  CEDAR RIVER CORRESPONDS ROUGHLY TO A PHASE 3 FLOOD IN THE KING 
  COUNTY FLOOD SYSTEM.

$$

WAC033-260502-
/O.EXT.KSEW.FL.W.0026.000000T0000Z-110127T1422Z/
/RNTW1.1.ER.110117T1045Z.110119T0115Z.110127T0522Z.NO/
103 PM PST TUE JAN 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT RENTON
* UNTIL THURSDAY MORNING. 
* AT 12:15 PM TUESDAY THE STAGE WAS 13.0 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW
  FLOOD STAGE WEDNESDAY NIGHT.
* IMPACT...AT 12.0 FEET...THE CEDAR RIVER WILL CAUSE MINOR FLOODING 
  ALONG THE RIVER IN RENTON.

$$

WEATHER.GOV/SEATTLE
324 
WGUS86 KSEW 260357
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
757 PM PST TUE JAN 25 2011

...THE FLOOD WARNING HAS ENDED FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
 
  CEDAR RIVER NEAR LANDSBURG AFFECTING KING COUNTY.
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
 
  CEDAR RIVER AT RENTON AFFECTING KING COUNTY. 
 
.FLOOD BULLETIN NO. 108

                CENTRAL WEST REGION

CONTROLLED RELEASES ARE ENDING BUT MINOR FLOODING WILL CONTINUE ALONG
THE CEDAR RIVER BELOW LANDSBURG. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS 
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR 
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO OR OTHER LOCAL MEDIA.

&&

WAC033-260427-
/O.CAN.KSEW.FL.W.0034.000000T0000Z-110126T0917Z/
/LNDW1.1.ER.110124T0222Z.000000T0000Z.110126T0037Z.NO/
757 PM PST TUE JAN 25 2011

THE FLOOD WARNING HAS ENDED FOR
  THE CEDAR RIVER NEAR LANDSBURG
* AT  7:00 PM TUESDAY THE STAGE WAS 4.8 FEET. 
* FLOOD STAGE IS 5.0 FEET. 
* FELL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE AT 4:37 PM TUESDAY LATE 
  THIS AFTERNOON AND WILL CONTINUE TO FALL.
* IMPACT...AT 4.2 FEET...THE CEDAR RIVER WILL LOCALLY SPILL OVER ITS 
  BANKS AND OVER JONES RD NEAR 156TH AVE SE. A STAGE OF 4.2 FEET ON 
  THE CEDAR RIVER CORRESPONDS ROUGHLY TO PHASE 2 IN THE KING COUNTY 
  FLOOD SYSTEM.

$$

WAC033-261157-
/O.EXT.KSEW.FL.W.0026.000000T0000Z-110127T0000Z/
/RNTW1.1.ER.110117T1045Z.110119T0115Z.110126T1500Z.NO/
757 PM PST TUE JAN 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE CEDAR RIVER AT RENTON
* UNTIL WEDNESDAY AFTERNOON. 
* AT  7:15 PM TUESDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE         
  WEDNESDAY MORNING.
* IMPACT...AT 12.0 FEET...THE CEDAR RIVER WILL CAUSE MINOR FLOODING 
  ALONG THE RIVER IN RENTON.

$$

WEATHER.GOV/SEATTLE
MERCER

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Jan 22, 9:00 AM PST, 4 hours 31 minutes earlier.

Area forecast discussion, Jan 22, 9:00 AM PST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
900 AM PST SAT JAN 22 2011

.SYNOPSIS...AN UPPER RIDGE ALONG THE WEST COAST WILL KEEP WEATHER
SYSTEMS DIRECTED MOSTLY INTO BRITISH COLUMBIA THROUGH EARLY NEXT
WEEK. THE RIDGE IS FAIRLY FLAT AND WEAK...SO MOISTURE WILL BRUSH
WESTERN WASHINGTON AT TIMES. THE RIDGE WILL STRENGTHEN MIDWEEK.

&&

.SHORT TERM...FLATTISH UPPER RIDGE...LIGHT WINDS AND LOW LEVEL
MOISTURE GVG LOW CLOUDS. MAYBE A LITTLE SPOTTY DRIZZLE BUT A GOOD
CHANCE FOR INCREASING SUNBREAKS INTO THE AFTERNOON. WARM ADVECTION
OVER THE MOIST STABLE LOW LEVELS SUNDAY OUGHT TO GIVE INCREASINGLY
DRIPPY WEATHER SUN AND MON. THE RIDGE ISN'T QUITE STRONG ENOUGH TO
PROTECT WRN WA. THE NAM HAS PRECIP INTO THE NRN HALF OF WRN WA BY
DAYBREAK SUNDAY...SO WILL HAVE TO BEEF UP THE POPS SUNDAY MORNING.
BY MIDDAY THE PRECIP HAS SHIFTED TO MNLY THE SRN HALF OF WRN
WA...PROBABLY SHOULD COUNT ON A LITTLE LIGHT RAIN OR DRIZZLE
SUNDAY. SUN NITE AND MONDAY SEE RAIN AT TIMES...AND THE TOTAL PRECIP
NOW IN THE MTNS IS 1-2" WITH THE 850MB TEMP WARNING TO ARND +3C. 19

.LONG TERM...GFS BUILDS THE UPPER RIDGE THRU MIDWEEK...500MB HEIGHTS
RISE ABOVE 576DM AND BY THURSDAY THE CENTER OF THE HIGH IS OVER
OREGON. ONE FAIRLY SIGNIFICANT SHORT WAVE CLIPS THRU NRN B.C. AND
ALBERTA THURSDAY...BUT UNLESS THE PROGS CHANGE IT WILL BE TOO FAR
NORTH TO AFFECT WRN WA. A FCST OF MORNING LOW CLOUDS OR
FOG...PROBABLY FROSTY IN THE COOL SPOTS...AND ENOUGH OFFSHORE FLOW
MOST DAYS TO GIVE AT LEAST PARTLY SUNNY AFTERNOONS IS A GOOD FCST. 19

&&

.HYDROLOGY...RELEASES ON THE CEDAR AND GREEN GVG MINOR
FLOODING...WILL REFRESH THE FLOOD STATEMENT BY NOON. SYSTEMS
BRUSHING WRN WA AS THEY MOVE INTO B.C. ARE WETTER IN THE LATEST
MODELS WITH 1-2" TOTAL RAINFALL SUN AND MON IN THE MTNS...UP TO 2.5
AROUND BAKER IN THE GFS...LESS THAN HALF AN INCH IN THE SOUTH
CASCADES. THAT IS NOT A GREAT DEAL OF RAIN SPREAD OUT OVER TWO DAYS
BUT WILL BE PAIRED WITH A HIGH SNOW LEVEL AGAIN. THEN FINALLY
STARTING MIDWEEK THE WEST COAST UPPER RIDGE BUILDS ENOUGH TO PROTECT
THE REGION...THE CPC EXTENDED OUTLOOKS FOR JAN 27 THRU FEB 4TH
ISSUED YESTERDAY HAD BELOW NORMAL PRECIP AND LOOKING AT THE LATEST
GFS THRU DAY 10 SHOWS A PERSISTENT WEST COAST RIDGE. 19

&&

.AVIATION...A RIDGE OF HIGH PRES AT THE SURFACE AND ALOFT WILL
PREVAIL OVER WESTERN WASHINGTON TODAY. CURRENTLY...MUCH OF THE
LOWLANDS IS EXPERIENCING IFR OR MVFR CONDS AS A NEARLY SATURATED
LOW-LEVEL AIR MASS SITS STUCK UNDER AN INVERSION NEAR 4000 FT MSL.
WHERE THIS IS ANY LEFTOVER CONVERGENCE THIS MORNING...ISOLATED OR
PATCHY DRIZZLE IS STILL POSSIBLE FOR THE REST OF THIS MORNING WITH
REDUCED VSBYS. HOWEVER...THE 12Z NAM SHOWS DRYING OF THE LOW-LEVEL
AIR MASS THIS AFTN...WHICH WOULD LEAD TO SCATTERING CLOUDS AND
IMPROVING FLYING WEATHER. I HAVE TO WONDER IF THE MODEL IS TOO
AGGRESSIVE GIVEN THE STABLE CONDITIONS...LACK OF WIND...AND WEAK
JANUARY SUNSHINE.

MID AND HIGH LEVEL CLOUDS ASSOCIATED WITH A WARM FRONT WILL SPREAD
INTO THE AREA THIS EVENING AND WILL GRADUALLY THICKEN AND LOWER
OVERNIGHT. LIGHT OVERRUNNING PRECIPITATION IS NOW EXPECTED TO SPREAD
INTO THE AREA FROM THE NW EARLY SUN MORNING.

KSEA...THE OVERALL TREND TODAY WILL BE FOR SLOW SCATTERING OF THE
BKN CLOUD DECK NEAR 035. WOULD EMPHASIZE THAT THIS WILL BE A SLOW
PROCESS. CANNOT RULE OUT SCATTERED CLOUDS BELOW THAT LEVEL THROUGH
ABOUT 22Z...BUT WILL KEEP IT SCATTERED IN UPCOMING TAFS.    HANER

&&

.MARINE...HIGH PRES IN THE OFFSHORE WATERS WILL BUILD INTO THE
COASTAL WATERS TODAY AND INTO THE INLAND WATERS BY THIS EVENING. A
WEAK WARM FRONT WILL LIFT SLOWLY NE THROUGH THE WATERS SUN THROUGH
MON. HIGH PRES WILL BUILD INTO THE INLAND NORTHWEST MON NIGHT AND
PERSIST THROUGH THE UPCOMING WEEK.

A PERSISTENT SWELL TRAIN IS MOVING INTO THE AREA FROM A DEEP PACIFIC
STORM THAT HIT THE ALEUTIAN ISLANDS AROUND THE MIDDLE OF THE THIS
PAST WEEK...SO HAZARDOUS SEAS AND ROUGH BAR CONDITIONS WILL BE A
CONCERN...EVEN WITH THE LACK OF LOCALLY GENERATED WIND AND WAVES.

HIGH TIDES WILL BE VERY HIGH FOR THE NEXT THREE DAYS. BUT WITH HIGH
ATMOSPHERIC PRESSURE OVER THE AREA...TIDAL ANOMALIES ARE EXPECTED TO
BE ZERO OR EVEN NEGATIVE. MINOR TIDAL OVERFLOW IS NOT EXPECTED.
HANER/ALBRECHT

&&

.SEW WATCHES/WARNINGS/ADVISORIES...

WA...FLOOD WARNINGS REMAIN IN EFFECT FOR PARTS OF KING COUNTY
PZ...SMALL CRAFT ADVISORY COASTAL WATERS AND WEST ENTRANCE
     FOR HAZARDOUS SEAS.

     SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR.

WWW.WEATHER.GOV/SEATTLE

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 8:58 PM PSTSmall Craft Advisory for Hazardous SeasSEW54 hr

Nearby

River Flood Warnings in Washington, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.